Genvoya Forums

Recently active Genvoya forums and community discussion threads. Post your question or story about Genvoya and connect with others who have experience with the same medications. No registration is required and your identity remains anonymous.
Page:1
Genvoya and Xanax

Has anyone had to take Genvoya and Xanax together? What benzodiazepines are recommended? ## An ingredient in Genvoya can actually increase the amount of Xanax that you absorb, so it could be dangerous to take them together, and the FDA generally recommends that it be avoided. Combining them could cause more extreme side effects than usual, such as nausea, dizziness, sedation, lowered heart rate, and respiratory depression. Has your doctor prescribed them both? In some cases, it may depend on the dose of Xanax that someone is taking, lower doses may not be as risky, but only your doctor can help you decide if it safe for you. Ref: Genvoya and Xanax Information

1 REPLY Updated
Genvoya giving a strange smell after taking it

Every time I take my daily Genvoya (just started on it after switching from Atripla) about 3 months ago, I start to smell a strange scent. It doesn't smell bad, sort of sweet, sort of like plugging in one of those strong Airwick plug-ins... I know - sounds strange. I take the medicine with supper at night, and I get the smell all evening and during the night. But by the morning, the scent has pretty much disappeared, only to be completely gone by Noon. But then it starts all over again later in the day when i take the next dosage. Anyone else have this issue? I know it is minor, but just curious if this is common. My doctor doesn't have a clue, as usual on these types of symptoms.. ## That can be a side effect of most medications, they can mess with your sense of smell, and tast...

3 REPLIES Updated
Genvoya and weight gain

My partner and I have been on genvoya for a year or more and have both experienced weight gain of around 25 or more lbs. It is very strange for both of us, we work out 5 days a week and eat pretty healthy but are struggling to loose the weight. Has anyone else gained weight? I myself have never weighed this much even when I was not working out and eating poorly. ## Most medications can cause weight gain in people that take them, according to FDA instructions. Other side effects may include nausea, dizziness, headache, increased urination, and diarrhea. What is your current weight? Are you still gaining? What does your normal diet consist of? ## Funny, I’ve been taking it for a couple months and suddenly have belly fat... I cycle, spin and have always been thin. Suddenly having a b...

6 REPLIES Updated